Periodic Solutions for Some Systems of Delay Differential Equations
Source: Journal of Dynamics and Differential Equations, Volume 19, Number 1, March 2007 , pp. 199-213(15)
Abstract:In this paper, we give sufficient conditions for the existence of periodic orbits of some systems of delay differential equations with a unique delay having 3, 4 or n equations. Moreover, we provide examples of delay systems satisfying the different sets of sufficient conditions.
Document Type: Research Article
Publication date: March 1, 2007